Publication
Title
Fiber bundle description of flow and nonlinear hydrodynamics on circles
Author
Abstract
Language
English
Source (journal)
Journal of nonlinear mathematical physics. - Place of publication unknown
Publication
Place of publication unknown : 2008
ISSN
1402-9251
Volume/pages
15(2008), p. 157-170
ISI
000263517200012
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 06.12.2018
To cite this reference